Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebra retracts and Stanley–Reisner rings
Author(s) Neil Epstein, Hop D. Nguyen
TypeArticle in Journal
AbstractAbstract In a paper from 2002, Bruns and Gubeladze conjectured that graded algebra retracts of polytopal algebras over a field k are again polytopal algebras. Motivated by this conjecture, we prove that graded algebra retracts of Stanley–Reisner rings over a field k are again Stanley–Reisner rings. Extending this result further, we give partial evidence for a conjecture saying that monomial quotients of standard graded polynomial rings over k descend along graded algebra retracts.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404914000073
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume218
Number9
Pages1665 - 1682
Year2014
Edition0
Translation No
Refereed No
Webmaster